# SDR RAIA2009102300006

- Difficulty date: October 18, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 21,051 hours, 18,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION, THE CREW REPORTED THAT TWO OF THE EMERGENCY LIGHTS NEAR THE SERVICE DOOR AS BEING INOPERATIVE.  MAINTENANCE RE-CONNECTED THE CONNECTOR TO THE SERVICE DOOR EMERGENCY LIGHTS.  OPS CHECKED GOOD.
